naked_beauty_21 (naked_beauty_21) wrote in vaginapagina,
naked_beauty_21
naked_beauty_21
vaginapagina

  • Mood:

Birth control/pelvic exam questions.

Hey folks!

First the run down- I'm from the US, 22, a virgin, not planning on having sex until I'm married which will (hopefully) be this summer. I was on the pill for about a year in high school because I had horrendous, fetal-position-for-two-days cramps. I stopped taking it because my prescription ran out and I wanted to see how things went without it. After stopping, I had very nice periods, minimal cramping for a few years. The cramps slowly built back up in intensity, and then in March or April of this year I got a Diva cup and my cramps pretty much disappeared for a couple cycles, but now they're back with a vengeance. Also, I'm getting some clots which I've never had before besides little teeny ones.

So I want to go back on the pill now, since I'm having cramps so bad and because I'll want to get on it soon anyway, for when I'm married. I can't remember what kind I was on before so if anyone has suggestions I'd be interested. Or does the doctor just kind of decide what they think would be good for you (that's what mine did last time)? Also, I'm not interested IUDs at all, only vaguely interested in the patch or the nuva ring. Has anyone who has used the patch been left with weird spots on their skin? My friend used the patch for a while and it's like it thinned out parts of her skin, and she's very overweight so it looks like her fat made a bulb in the thinned out/stretched out part of her skin. If any of you had this problem, did your skin ever go back to normal? I guess it would be pretty convenient if it didn't do anything wonky to my skin. I have issues with body image anyway (about 25 lbs overweight, otherwise healthy, eat well, exercise often)... And on that note, did any of you all gain/lose weight on the pill? are there any pills that are notorious for gaining/losing weight?

Also to complicate things further, my mom is a breast cancer survivor. She is thankfully BRCA negative, but I'm still concerned about my increased risk for breast cancer. I've heard my whole life that the pill leads to higher risk of breast cancer, and while doing research today I read that some studies have found no correlation between the pill and breast cancer. I also read that some HAVE found correlations. So, wow, confusing! If anyone can shed some light on this I'd be thankful!

My last question (I think, haha). The first time I was on the pill, the doc did a pelvic exam/pap smear/breast exam. I haven't had one since, and since I'm past the 21-you-should-start-getting-regular-paps-now age I don't have a problem getting a pelvic exam, except for one issue. My first one HURT. I'd never had any kind of penetrative things at the time. I've masturbated and been fingered a lot since then, but I know that you don't really get "stretched out." The first speculum she used didn't even hurt at the intrance like I'd expect, it hurt more internally. She didn't even get to take much of a look, because it hurt me so bad. She got a smaller speculum and tried again, and this time it didn't hurt nearly as much. I'm thinking now that she opened the speculum right on my cervix, because it's burrowed in the butt-side of my vagina. Is this something I should warn the next doctor about? I won't be going to the same one. Or is that something they should be attentive to/looking for? Also I was really nervous for my first one, and I won't be this time probably, so maybe being nervous is why it hurt so bad?

Thanks, vaginapaginers!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 13 comments